# SDR ASOA2012080102012

- Difficulty date: July 23, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,300 hours, 18,993 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CORRODED L ANGLES BY HINGE INNER CAVITY.  REMOVED  ANGLES IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW ANGLES IAW SRM 51-42-06-001-001-A01.
